# SDR 01FDEA00785

- Difficulty date: August 28, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 11,515 hours, 5,545 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hydraulic System
- Condition: Faulty
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

01-288 LOST GREEN HYD SYS ON DECENT.  COMPLIED WITH ECAM & QRH PROC. **  S/D  **  COMING
